| Catalog Number |
8002950 |
| Medical Device Problem Codes |
Circuit Failure (1089); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that a unit's over-temperature alarm sounded immediately upon power on.It had a continuous temperature alarm that could not be cleared.The event occurred upon power on at the hospital.They needed to perform troubleshooting on the device to resolve the issue.There was no patient involvement.
Additional Manufacturer Narrative
D9: device received on 8/14/2025.H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed.The customer's stated problem was duplicated, and the cause of the issue was found to be a defective printed circuit board (pcb).The pcb was replaced to fix the issue.